MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7308-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the 250ml cassettes had repeatedly alarmed with a downward occlusion while they had been completing the preparation process.The pump had been removed and the tubing had been massaged, which had typically resolved the issue, although it had occasionally required multiple attempts.This issue had not been observed with the 100ml cassettes.The technicians had stated that this had previously occurred only occasionally, but recently it had been happening almost every time.The event occurred during set up at the clinic and the operator of the device was a health professional.
 
Additional Manufacturer Narrative
D3 - postal code, h6: updated.The suspect product was not returned for evaluation.The device history record was reviewed and was confirmed that there were no anomalies noted.The complaint could not be confirmed, and a root cause was unable to be determined.

Brand Name
CADD MEDICATION CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24704430
Report Number3012307300-2026-02977
Device Sequence Number10046336
Product Code FPA
UDI-Device Identifier10610586032370
UDI-Public(01)10610586032370(17)291221(10)6082326
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7308-24
Device Lot Number6082326
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown